logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Stavros Argyrios Papadakis; Bart Van Steirteghem
Equivariant degenerations of spherical modules for groups of type $\mathsf {A}$
(Les dégénérescences équivariantes des modules sphériques de type $\mathsf {A}$)
Annales de l'institut Fourier, 62 no. 5 (2012), p. 1765-1809, doi: 10.5802/aif.2735
Article PDF | Reviews MR 3025153 | Zbl 1267.14018
Class. Math.: 14D22, 14C05, 14M27, 20G05
Keywords: Invariant Hilbert scheme, spherical module, spherical variety, equivariant degeneration

Résumé - Abstract

V. Alexeev and M. Brion introduced, for a given a complex reductive group, a moduli scheme of affine spherical varieties with prescribed weight monoid. We provide new examples of this moduli scheme by proving that it is an affine space when the given group is of type $\mathsf {A}$ and the prescribed weight monoid is that of a spherical module.

Bibliography

[1] Valery Alexeev & Michel Brion, “Moduli of affine schemes with reductive group action”, J. Algebraic Geom. 14 (2005) no. 1, p. 83-117 Article |  MR 2092127 |  Zbl 1081.14005
[2] Chal Benson & Gail Ratcliff, “A classification of multiplicity free actions”, J. Algebra 181 (1996) no. 1, p. 152-186 Article |  MR 1382030 |  Zbl 0869.14021
[3] P. Bravi & S. Cupit-Foutou, “Equivariant deformations of the affine multicone over a flag variety”, Adv. Math. 217 (2008) no. 6, p. 2800-2821 Article |  MR 2397467 |  Zbl 1171.14029
[4] Paolo Bravi, “Classification of spherical varieties”, Les cours du CIRM 1 (2010) no. 1, p. 99-111 Cedram
[5] Paolo Bravi & Domingo Luna, “An introduction to wonderful varieties with many examples of type $\mathsf {F}_4$”, J. Algebra 329 (2011) no. 1, p. 4-51 Article |  MR 2769314 |  Zbl 1231.14040
[6] Michel Brion, “Variétés sphériques”, notes de la session de la Société Mathématique de France “Opérations hamiltoniennes et opérations de groupes algébriques,” Grenoble, http://www-fourier.ujf-grenoble.fr/~mbrion/notes.html 1997
[7] Michel Brion, “Introduction to actions of algebraic groups”, Les cours du CIRM 1 (2010) no. 1, p. 1-22 Cedram |  MR 2562620
[8] Michel Brion, “Invariant Hilbert schemes”, arXiv:1102.0198v2 [math.AG] 2011
[9] Romain Camus, Variétés sphériques affines lisses, Ph. D. Thesis, Institut Fourier, 2001
[10] S. Cupit-Foutou, “Invariant Hilbert schemes and wonderful varieties”, arXiv: 0811.1567v2 [math.AG] 2009
[11] S. Cupit-Foutou, “Wonderful varieties: a geometrical realization”, arXiv:0907.2852v3 [math.AG] 2010
[12] Thomas Delzant, “Classification des actions hamiltoniennes complètement intégrables de rang deux”, Ann. Global Anal. Geom. 8 (1990) no. 1, p. 87-112 Article |  MR 1075241 |  Zbl 0711.58017
[13] Daniel R. Grayson & Michael E. Stillman, “Macaulay2, a software system for research in algebraic geometry”, available at http://www.math.uiuc.edu/Macaulay2/
[14] Roger Howe & Tōru Umeda, “The Capelli identity, the double commutant theorem, and multiplicity-free actions”, Math. Ann. 290 (1991) no. 3, p. 565-619 Article |  MR 1116239 |  Zbl 0733.20019
[15] James E. Humphreys, Linear algebraic groups, Springer-Verlag, New York, 1975, Graduate Texts in Mathematics, No. 21  MR 396773 |  Zbl 0471.20029
[16] Sébastien Jansou, “Déformations des cônes de vecteurs primitifs”, Math. Ann. 338 (2007) no. 3, p. 627-667 Article |  MR 2317933 |  Zbl 1126.14057
[17] V. G. Kac, “Some remarks on nilpotent orbits”, J. Algebra 64 (1980) no. 1, p. 190-213 Article |  MR 575790 |  Zbl 0431.17007
[18] Friedrich Knop, “Automorphisms, root systems, and compactifications of homogeneous varieties”, J. Amer. Math. Soc. 9 (1996) no. 1, p. 153-174 Article |  MR 1311823 |  Zbl 0862.14034
[19] Friedrich Knop, Some remarks on multiplicity free spaces, Representation theories and algebraic geometry (Montreal, PQ, 1997), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 514, Kluwer Acad. Publ., 1998, p. 301–317  MR 1653036 |  Zbl 0915.20021
[20] Friedrich Knop, “Automorphisms of multiplicity free Hamiltonian manifolds”, J. Amer. Math. Soc. 24 (2011) no. 2, p. 567-601 Article |  MR 2748401 |  Zbl 1226.53082
[21] Andrew S. Leahy, “A classification of multiplicity free representations”, J. Lie Theory 8 (1998) no. 2, p. 367-391  MR 1650378 |  Zbl 0910.22015
[22] Ivan V. Losev, “Proof of the Knop conjecture”, Ann. Inst. Fourier (Grenoble) 59 (2009) no. 3, p. 1105-1134 Cedram |  MR 2543664 |  Zbl 1191.14075
[23] Ivan V. Losev, “Uniqueness property for spherical homogeneous spaces”, Duke Math. J. 147 (2009) no. 2, p. 315-343 Article |  MR 2495078 |  Zbl 1175.14035
[24] D. G. Northcott, “Syzygies and specializations”, Proc. London Math. Soc. (3) 15 (1965), p. 1-25 Article |  MR 169892 |  Zbl 0128.03302
[25] Dmitri Panyushev, “On deformation method in invariant theory”, Ann. Inst. Fourier (Grenoble) 47 (1997) no. 4, p. 985-1012 Cedram |  MR 1488242 |  Zbl 0878.14008
[26] Stavros Papadakis & Bart Van Steirteghem, “Equivariant degenerations of spherical modules for groups of type $\mathsf {A}$”, arXiv:1008.0911v3 [math.AG] 2011
[27] Guido Pezzini, “Lectures on spherical and wonderful varieties”, Les cours du CIRM 1 (2010) no. 1, p. 33-53 Cedram
[28] V. L. Popov, “Contractions of actions of reductive algebraic groups”, Mat. Sb. (N.S.) 130(172) (1986) no. 3, p. 310-334, 431, English translation in Math. USSR-Sb. 58 (1987), no. 2, 311–335  MR 865764 |  Zbl 0613.14034
[29] È. B. Vinberg & V. L. Popov, “A certain class of quasihomogeneous affine varieties”, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), p. 749-764, English translation in Math. USSR Izv. 6 (1972), 743–758  MR 313260 |  Zbl 0248.14014
top